PuSH - Publication Server of Helmholtz Zentrum München

Degenfeld-Schonburg, S.* ; Lasser, R.

Multipliers on Lp-spaces for hypergroups.

Rocky Mt. J. Math. 43, 1115-1139 (2013)
Publ. Version/Full Text Volltext DOI
Free by publisher
Open Access Green as soon as Postprint is submitted to ZB.
Let K be a commutative hypergroup. At first, we characterize the space of multipliers on L-p(K, m). Then, we investigate the multipliers on L-1(S, pi) and L-2(S, pi), where S is the dual space of K, i.e., S = supp pi, pi is the Plancherel measure of K.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Hypergroups ; Multiplier ; Fourier-stieltjes Transform
ISSN (print) / ISBN 0035-7596
e-ISSN 1945-3795
Quellenangaben Volume: 43, Issue: 4, Pages: 1115-1139 Article Number: , Supplement: ,
Publisher Rocky Mountain Mathematics Consortium
Reviewing status Peer reviewed